Recent Publications

 

¨ Arnaud Ducrot, Jong-Shenq Guo, Guo Lin and Shuxia Pan, The spreading speed and the minimal wave speed of a predator-prey system with nonlocal dispersal, Z. Angew. Math. Phys., (2019) 70:146. PDF

¨ Jong-Shenq Guo and Chang-Hong Wu, Entire solutions originating from traveling fronts for a two-species competition-diffusion system, Nonlinearity, 32 (2019), 3234-3268. PDF

¨ Jong-Shenq Guo, Ken-Ichi Nakamura, Toshiko Ogiwara and Chin-Chin Wu, Stability and uniqueness of traveling waves for a discrete bistable 3-species competition system, Journal of Mathematical Analysis and Applications, 472 (2019), 1534-1550. PDF

¨ Jong-Shenq Guo and Philippe Souplet, Excluding blowup at zero points of the potential by means of Liouville-type theorems, Journal of Differential Equations, 265 (2018), 4942-4964. PDF

¨Yan-Yu Chen, Jong-Shenq Guo, Hirokazu Ninomiya and Chih-Hong Yao, Entire solutions originating from monotone fronts to the Allen-Cahn equation, Physica D: Nonlinear Phenomena, 378-379 (2018), 1-19. PDF

¨ Arnaud Ducrot, Jong-Shenq Guo and Masahiko Shimojo, Behaviors of solutions for a singular prey-predator model and its shadow system, Journal of Dynamics and Differential Equations, 30 (2018), 1063-1079. PDF

¨ Arnaud Ducrot and Jong-Shenq Guo, Asymptotic behavior of solutions to a class of diffusive predator-prey systems, Journal of Evolution Equations, 18 (2018), 755-775. PDF

¨ Jong-Shenq Guo and Bei Hu, Quenching rate for a nonlocal problem arising in the micro-electro mechanical system, Journal of Differential Equations, 264 (2018), 3285-3311. PDF

¨ Jong-Shenq Guo and Masahiko Shimojo, Spatio-temporal oscillation for a singular predator-prey model, Journal of Mathematical Analysis and Applications, 459 (2018), 1-9. PDF

¨Yan-Yu Chen, Jong-Shenq Guo and Francois Hamel, Traveling waves for a lattice dynamical system arising in a diffusive endemic model, Nonlinearity, 30 (2017), 2334-2359. PDF

¨Yan-Yu Chen, Jong-Shenq Guo and Hirokazu Ninomiya, Existence of rotating spots with spatially dependent feedback in the plane in a wave front interaction model, Journal of Dynamics and Differential Equations, 29 (2017), 465-483. PDF

¨Yan-Yu Chen, Jong-Shenq Guo and Chih-Hong Yao, Traveling wave solutions for a continuous and discrete diffusive predator-prey model, Journal of Mathematical Analysis and Applications, 445 (2017), 212-239. PDF

¨ Jong-Shenq Guo, Yoshihisa Morita and Shoji Yotsutani, Self-similar solutions for a quenching problem with spatially dependent nonlinearity, Nonlinear Analysis, 147 (2016), 45-62. PDF

¨ Sheng-Chen Fu, Jong-Shenq Guo and Chin-Chin Wu, Traveling wave solutions for a discrete diffusive epidemic model, Journal of Nonlinear and Convex Analysis, 17 (2016), 1739-1751. PDF

¨ Jong-Shenq Guo, Hiroshi Matano, Masahiko Shimojo and Chang-Hong Wu, On a free boundary problem for the curvature flow with driving force, Archive for Rational Mechanics and Analysis, 219 (2016), 1207-1272. PDF

¨ Jong-Shenq Guo and Chin-Chin Wu, The existence of traveling wave solutions for a bistable three-component lattice dynamical system, Journal of Differential Equations, 260 (2016), 1445-1455. PDF

¨ Jong-Shenq Guo and Chin-Chin Wu, On the dead-core problem for the p-Laplace equation with a strong absorption, Tohoku Mathematical Journal, 67 (2015), 541-551. PDF

¨ Jong-Shenq Guo, Yi Wang, Chang-Hong Wu and Chin-Chin Wu, The minimal speed of traveling wave solutions for a diffusive three species competition system, Taiwanese Journal of Mathematics, 19 (2015), 1805-1829. PDF

¨  Jong-Shenq Guo and Philippe Souplet, No touchdown at zero points of the permittivity profile for the MEMS problem, SIAM Journal on Mathematical Analysis, 47 (2015), 614-625. PDF

¨ Jong-Shenq Guo and Chang-Hong Wu, Dynamics for a two-species competition-diffusion model with two free boundaries, Nonlinearity, 28 (2015), 1-27. PDF

¨ Jong-Shenq Guo, Recent developments on a nonlocal problem arising in the micro-electro mechanical system, Tamkang Journal of Mathematics, 45 (2014), 229-241. PDF

¨ Jong-Shenq Guo and Bo-Chih Huang, Hyperbolic quenching problem with damping in the micro-electro mechanical system device, Discrete and Continuous Dynamical Systems - Series B, 19 (2014), 419-434. PDF

¨ Jong-Shenq Guo, On the dead-core rates for a parabolic equation with strong absorption, Bulletin of the Institute of Mathematics, Academia Sinica (New Series), 8 (2013), 431-444. PDF

¨ Jong-Shenq Guo and Ying-Chih Lin, The sign of the wave speed for the Lotka-Volterra competition-diffusion system, Communications on Pure and Applied Analysis, 12 (2013), 2083-2090. PDF

¨ Jong-Shenq Guo and Ying-Chih Lin, Entire solutions for a discrete diffusive equation with bistable convolution type nonlinearity, Osaka Journal of Mathematics, 50 (2013), 607-629. PDF

¨ Jong-Shenq Guo, Chang-Shou Lin and Masahiko Shimojo, Blow-up for a reaction-diffusion equation with variable coefficient, Applied Mathematics Letters, 26 (2013), 150-153. PDF

¨ Jong-Shenq Guo and Chia-Tung Ling, Dynamics for a complex-valued heat equation with an inverse nonlinearity, Journal of Mathematical Analysis and Applications, 400 (2013), 153-160. PDF

¨ Jong-Shenq Guo, Hirokazu Ninomiya, Masahiko Shimojo and Eiji Yanagida, Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity,

Transactions of the American Mathematical Society, 365 (2013), 2447-2467. PDF

¨ Jong-Shenq Guo, Hirokazu Ninomiya and Chin-Chin Wu, Existence of a rotating wave pattern in a disk for a wave front interaction model, Communications on Pure and Applied Analysis, 12 (2013), 1049-1063. PDF

¨ Jong-Shenq Guo and Chang-Hong Wu, On a free boundary problem for a two-species weak competition system, Journal of Dynamics and Differential Equations, 24 (2012), 873-895. PDF

¨ Yan-Yu Chen, Jong-Shenq Guo and Hirokazu Ninomiya, Existence and uniqueness of rigidly rotating spiral waves by a wave front interaction model, Physica D: Nonlinear Phenomena, 241 (2012), 1758-1766. PDF

¨ Arnaud Ducrot and Jong-Shenq Guo, Quenching behavior for a singular predator prey model, Nonlinearity, 25 (2012), 2059-2073. PDF

¨ Jong-Shenq Guo and Fancois Hamel, Propagation and blocking in periodically hostile environments, Archive for Rational Mechanics and Analysis, 204 (2012), 945-975. PDF

¨ Jong-Shenq Guo and Chang-Hong Wu, Traveling wave front for a two-component lattice dynamical system arising in competition models, Journal of Differential Equations, 252 (2012), 4357-4391. PDF

¨  Jong-Shenq Guo and Chang-Hong Wu, Recent developments on wave propagation in 2-species competition systems, Discrete and Continuous Dynamical Systems - Series B, 17 (2012), 2713-2724. PDF

¨ Xinfu Chen, Jong-Shenq Guo and Bei Hu, Dead-core rates for the porous medium equation with a strong absorption, Discrete and Continuous Dynamical Systems - Series B, 17 (2012), 1761-1774. PDF

¨ Jong-Shenq Guo and Nikos Kavallaris, On a nonlocal parabolic problem arising in electrostatic MEMS control, Discrete and Continuous Dynamical Systems, 32 (2012), 1723-1746. PDF

¨ Jong-Shenq Guo and Ying-Chih Lin, Traveling wave solution for a lattice dynamical system with convolution type nonlinearity, Discrete and Continuous Dynamical Systems, 32 (2012), 101-124. PDF

¨ Jong-Shenq Guo, Yung-Jen Lin Guo and Bei Hu, Global existence of solution to a nonlocal parabolic problem modeling linear friction welding, Taiwanese Journal of Mathematics, 16 (2012), 107-112. PDF

¨ Jong-Shenq Guo and Xing Liang, The minimal speed of traveling fronts for the Lotka-Volterra competition system, Journal of Dynamics and Differential Equations 23 (2011), 353-363. PDF

¨ Jong-Shenq Guo and Chang-Hong Wu, Wave propagation for a two-component lattice dynamical system arising in strong competition models, Journal of Differential Equations 250 (2011), 3504-3533. PDF

¨   Xinfu Chen and Jong-Shenq Guo, Motion by curvature of planar curves with end points moving freely on a line, Math. Ann. 350 (2011), 277-311. PDF

¨ Jong-Shenq Guo and Masahiko Shimojo, Blowing up at zero points of potential for an initial boundary value problem, Communications on Pure and Applied Analysis 10 (2011), 161-177. PDF

¨  Jong-Shenq Guo, Chang-Shou Lin and Masahiko Shimojo, Blow-up behavior for a parabolic equation with spatially dependent coefficient, Dynamic Systems and Applications 19 (2010), 415-434. PDF